T Nation

Test Booster Side Effects?

Just wondering if there are any side-effects if you take Testosterone-boosting supplements, like if your natural testosterone levels drop significantly. I don’t want bitch tits and shrunken balls, man.

It depends. You’re going to need to be more specific. Most of them have the primary effect of weight loss, via your wallet.

Although I would recommend reading stuff in the steroid thread to answer your questions I’ll try and give a brief answer.

It depends on what supplement it is. There are supposedly products out their that help increase the amount of testosterone your own body produces. This is much better than other supps that merely jack you full of testosterone causing your natural production to shut down. From what I have seen some of the most common side effects are gynecomastia, or in layman’s terms, man-boobs.

This usually occurs because people do not understand that they need a post-cycle supplement (eg. novadex, or whatever) to help the body continue producing testosterone and reduce the possibility of excess estrogen production. Other side-effects can obviously occur, but I would recommend that you spend some serious time reading up on the supplement that you want to use and then ask questions to people that have already taken it.

try doing some reading…natural t boosters such as TRIBEX and Alpha Male are a good start becuase there are no side effects